advertisement
Question
Posted by: Lisa | 2008/06/12

Clomed ?

Doc I need your help, i was on clomed, gained 2kg, someone told me they were on clomed also and gained 8kg, there is no way i can gain more, i'm short, i will look like a elephant, pls. does everyone gain that much with clomed, what can i do to prevent from gaining more weight, my husband will leave me he can not stand a fat women. pls give me advice.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Lisa
Such weight gain is not a common finding with clomid and I would certainly look at other metabolic related problems. The effect of clomid is usually a short term one and despite sometimes-high levels of estrogens, these eventually dissipate within 4 – 6 weeks in the absence of a pregnancy.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: koooo | 2008/06/18

are u afraid of gaining weight or do u want do have ababy ? forget about the weight and concentrating of getting pregnant. this thing is all about ur husband!!!!!da

Reply to koooo

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement